Header menu link for other important links
On a class of analytic functions related to Robertson’s formula and subordination
A. Lecko, , S. Sivasubramanian
Published in Birkhauser
Volume: 27
Issue: 1
In this paper, we define and study a class of analytic functions in the unit disc by modification of the well-known Robertson’s analytic formula for starlike functions with respect to a boundary point combined with subordination. An integral representation and growth theorem are proved. Early coefficients and the Fekete–Szegö functional are also estimated. © 2021, The Author(s).
About the journal
JournalBoletin de la Sociedad Matematica Mexicana